# SDR DALA2018082505246

- Difficulty date: August 25, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 15,598 hours, 1,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED AT THE R3 DOOR.  RESET, OPS CHECKED OK.
